# SDR 2005FA0000815

- Difficulty date: June 9, 2005
- Submitted: June 9, 2005
- Operation: General aviation
- Aircraft: N166FB
- Make and model: Amd FALCON900EX
- Aircraft serial: 18
- Aircraft time: 2,492 hours, 835 cycles
- Engine: Garrtt TFE731*
- Engine time: 2,421 hours, 810 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Probe
- Part number: 029907004
- Part serial: 871
- Condition: Damaged
- Location: Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED OIL LEVEL PROBE IN ENGINE OIL TANK TO HAVE ONE RIVET MISSING FROM THE DATA TAG AND THE PLASTIC END CAP CRACKED AT ONE RIVET HOLE.  THE DATA TAG WAS VERY LOOSE BUT STILL ATTACHED BY THE ONE REMAINING RIVET.  IF THE DATA TAG OR END CAP WERE TO COME LOOSE, THEY COULD RESTRICT OR PLUG THE ENGINE OIL SUPPLY STANDPIPE.  THE DEFECT WAS FOUND DURING AN ENGINE INSTALLATION.  THIS IS AN AIRFRAME SYSTEM COMPONENT.
